Many of our patients have high temperatures, especially during COVID outbreaks. Some of them are taking over the counter pain relief as required. This is of course recommended, however many of our patients are also tachycardic due at least in part to their high temperatures. When they complain of palpitations, do they need to be aware of the effects of caffeine-paracetamol combinations? Should they be taking this combination at all, or should they simply ease off dietary sources of caffeine while taking analgesics? Here are a few quotes on the subject. Full references are below.
This is easily remembered as: in English we read from left to right, but the ECG prints a view of the heart from right (V1-V2) to left (V5-V6).
‘For more than 50 years, treatment strategies have included the use of various drugs, but there is limited evidence that such treatments are effective’ (Perkins et al, 2018). Now […]
Smith, G. 2015. Prevention of cardiac arrest and decisions about CPR, Available Online: https://www.resus.org.uk/resuscitation-guidelines/prevention-of-cardiac-arrest-and-decisions-about-cpr/#decisions (Accessed 02/05/2018)